# SDR FDEA201609203315

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35211
- Condition: Dented
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 660 - 680 STRINGERS 26 - 27L.  FOUND OUT OF LIMIT AS PER SRM 53-00-01-1A REV 118.0 AND REPAIRED IAW SRM 53-00-01-2R FIG 201 REPAIR 15 REV 119.0.   REPAIR CLASSIFIED AS MAJOR
